# SDR DALA2025050203390

- Difficulty date: April 28, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,433 hours, 17,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0937262) DURING VERIFICATION OF SEAT INSTALL TORQUE CHECK, THE SEAT TRACK (OUTBD TRACK) BROKE UNDER SEAT 14DEF AT THE MOMENT OF TORQUE ACTION. SEAT TRACK OUTBD (STA 500 E +10 INCHES TO STA 500 H ON RBL 45.5) WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 4 REPAIR 4.
